Journal article icon

Journal article

Analysis of block preconditioners for models of coupled magma/mantle dynamics

Abstract:

This article considers the iterative solution of a finite element discretization of the magma dynamics equations. In simplified form, the magma dynamics equations share some features of the Stokes equations. We therefore formulate, analyze, and numerically test an Elman, Silvester, and Wathen-type block preconditioner for magma dynamics. We prove analytically and demonstrate numerically the optimality of the preconditioner. The presented analysis highlights th...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1137/130946678

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Earth Sciences
Oxford college:
St Anne's College
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
New College
Role:
Author
Publisher:
Society for Industrial and Applied Mathematics Publisher's website
Journal:
SIAM Journal on Scientific Computing Journal website
Volume:
36
Issue:
4
Pages:
A1960-A1977
Publication date:
2014-08-19
Acceptance date:
2014-05-28
DOI:
EISSN:
1095-7197
ISSN:
1064-8275
Source identifiers:
440126
Keywords:
Pubs id:
pubs:440126
UUID:
uuid:433dfffc-f801-4e9f-becf-581ced9967bf
Local pid:
pubs:440126
Deposit date:
2017-11-27

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP